# SDR CALA0000928

- Difficulty date: June 20, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT SIDE OF FRAME CORRODED AT STA 1309, LONGERON 30.  THE CORRODED SECTION OF FRAME WAS REMOVED AND REPLACED IAW SRM 53-03, FIGURE 2A, SHEET 1, PAGE 4A.
